# SDR 2009FA0000757

- Difficulty date: September 3, 2009
- Submitted: September 3, 2009
- Operation: General aviation
- Aircraft: N925AU
- Make and model: Lkheed P3A
- Aircraft serial: 151361
- Aircraft time: 18,344 hours, 10,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9006031
- Condition: Cracked
- Location: Zone 500
- Part time: 18,344 hours, 10,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY IDENTIFIED BY SLIGHT FUEL WEEP ON PREFLIGHT, LEFT WING STATION 90.5. FURTHER EVALUATION WITH ULTRASONIC NDT DISCLOSED A CRACK ON THE LOWER WING PANEL NO.3. THE CRACK EMANATED FROM ATTACH HOLE, THROUGH RISER AND APPROXIMATELY 1/2" INTO PLANK.
